PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 491-501
Tytuł artykułu

$L_∞$-estimates for solutions of nonlinear parabolic systems with gradient linear growth

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence of weak solutions and an $L_∞$-estimate are shown for nonlinear nondegenerate parabolic systems with linear growth conditions with respect to the gradient. The $L_∞$-estimate is proved for equations with coefficients continuous with respect to x and t in the general main part, and for diagonal systems with coefficients satisfying the Carathéodory condition.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
491-501
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] H. W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z. 183 (1983) 311-341.
  • [2] J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984.
  • [3] E. DiBenedetto, Degenerate Parabolic Equations, Springer, 1993.
  • [4] O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, R.I., 1968.
  • [5] V. A. Solonnikov, On boundary problems for linear parabolic systems of differential equations of general type, Trudy Mat. Inst. Steklov. 83 (1965) (in Russian); English transl.: Proc. Steklov Inst. Math. 83 (1967).
  • [6] M. Wiegner, Global solutions to a class of strongly coupled parabolic systems, Math. Ann. 292 (1992), 711-727.
  • [7] W. M. Zajączkowski, $L_∞$-estimate for solutions of nonlinear parabolic systems, this volume.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p491bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.